A decidable -categorical theory with a non-recursive Ryll-Nardzewski function

James Schmerl

Fundamenta Mathematicae (1978)

  • Volume: 98, Issue: 2, page 121-125
  • ISSN: 0016-2736

How to cite

top

Schmerl, James. "A decidable $ℵ_0$-categorical theory with a non-recursive Ryll-Nardzewski function." Fundamenta Mathematicae 98.2 (1978): 121-125. <http://eudml.org/doc/215097>.

@article{Schmerl1978,
author = {Schmerl, James},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {121-125},
title = {A decidable $ℵ_0$-categorical theory with a non-recursive Ryll-Nardzewski function},
url = {http://eudml.org/doc/215097},
volume = {98},
year = {1978},
}

TY - JOUR
AU - Schmerl, James
TI - A decidable $ℵ_0$-categorical theory with a non-recursive Ryll-Nardzewski function
JO - Fundamenta Mathematicae
PY - 1978
VL - 98
IS - 2
SP - 121
EP - 125
LA - eng
UR - http://eudml.org/doc/215097
ER -

NotesEmbed ?

top

You must be logged in to post comments.